Author: fifo

Fiction night in the "grand Théâtre" : Chief - 19h15 (21min) One for Sorrow - 19h45 (5min) Vidados - Alerte à Papara - 19h50 (4min) Taua, War Party - 19h55 (15min) Maohi Touch - 20h10 (4min) O Tamaiti - 20h15 (15min) Boxer - 20h30 (12min) Une Lubie de Monsieur Fortune - 21h00...

PETIT THEATRE et SALLE VIDEO Films in competition 9h00 : Rain of the Children(1h40) 10h45 : Salt (28min) 11h15 : Khaninikula - La Loi des Pierres (52min) 12h15 : Solo (1h) PETIT THEATRE 14h00 : Les Fantomes de Chuuk (52min) 15h00 : Descendre à Kalaupapa (52min) 16h00 : Ahima'a (52min) Films en compétition 18h00 : Bastardy...

PETIT THEATRE et SALLE VIDEO Films in competition 8h00 : Bastardy (01h25) 9h30 : Retours à Canala (52min) 10h30 : Fairweather Man (52min) 11h30 : Noho Hewa : The Wrongful Occupation of Hawai'i (01h15) PETIT THEATRE 13h30 : Honeybee Blues (52min) 14h30 : L'Encre et le Geste (52min) 15h30 : Nundhirribala's Dream(6min) 15h40 : My...

PETIT THEATRE et SALLE VIDEO Films in competition 08h00 : L'Archipel des Forçats (1h30) 09h30 : Lost in Wonderland (52min) 10h30 : Pas le Temps (26min) 11h00 : Les Possédés de Faaite (52min) 12h00 : Bombora (55min) PETIT THEATRE 13h30 : The Future Makers (52min) 14h30 : Prisonnier du soleil (52min) 15h30 : Levekuka Clay...

PETIT THEATRE et SALLE VIDEO Films in competition 08h00 : There Once was an Island (1h20) 09h30 : Eco-Crimes: Fishing Pirates (52min) 10h30 : Terre Natale, Retour à Rurutu (52min) 11h30 : The Topp Twins: Untouchable Girls (1h24) PETIT THEATRE 14h00 : Kaimiloa, l'énigme de l'Odyssée Polynésienne (52min) 15h00 : SEO (52min) 16h00 :...

PETIT THEATRE et SALLE VIDEO 09h00 : Terre Natale : Retour à Rurutu (52min) 10h00 : Lost in Wonderland + Rencontre avec la réalisatrice (52min) 11h30 : Surfeurs du Paradis (52min) PETIT THEATRE 13h30 : Humpbacks from Fire to ice (52min) 14h30 : Henry and Bee (26min) 15h00 : Jackpot à Port...

PETIT THEATRE 09h00 : Rain of the Children (1h40) 10h45 : Salt (28min) 11h15 : Khaninikula - La Loi des Pierres (52min) 12h15 : Solo (1h) 13h15 : Retours à Canala (52min) 14h15 : Fairweather Man (52min) 15h15 : Noho Hewa : The Wrongful Occupation of Hawai'i (1h15) MURIAVAI 09h00 : L'Archipel des Forçats...

[singlepic id=42 w=320 h=240 float=left] Nouvelle Zélande – 2008 – 60 mn Réalisateur : Moana Sinclair Production :  Te Haa Production Ltd Version anglaise sous-titrée en français Justice Edward Taihakurei Durie descends from Rangitane, Ngati Kauwhata and Ngai Raukawa. He has played a significant role in resurrecting the Treaty...

Tuesday 26th January Forum n° 1: 9.30am – 11.30am Polynesia adopts the digital world A document will be shown presenting the digital realities across the world. Polynesia’s commitment in this process will be formulated by the minister of the digital economy. What are the advantages, the...

Tuesday 26th January Debate n° 1 : 4pm – 6pm E-commerce, video surveillance, social networks: how to remain in control of your private life? The development of e-commerce, the installation of cameras in public places and the explosion of social networks amplify questions and concerns about the...

TE AO HONOUIRA, THE WORLD OF DIGITAL CONNECTIONS 26th – 30th January 2010 Papeete- Polynésie Digital still strategic The first digital encounters in January 2009 showed the strategic importance of digital for the development of French Polynesia. Every political, economic, educational, cultural, tourist, administrative and union manager, every...

General Public Workshop ATTENTION: DO NOT FORGET TO BRING YOUR ID TO THE WORKSHOP Assisted by a professional trainer, this filming induction course will give the participants, within two and a half hours, the tools necessary to shoot their family films- avoiding the pitfalls...

Open to all (registration necessary at the FIFO office: 70 70 16 – limited availability) (Course: Tuesday and Wednesday 9am/12pm –Individual discussion on Saturday) This year, the script writing course is focussed on short films, through a two-sided approach. This training both theoretical and practical...

(with IVEA – Apple Premium Reseller and Apple Service Centre) The success of the last two FIFO introductory audiovisual editing workshops has led the organisers, in partnership with IVEA, to repeat this event which consists of introducing the public to the Macintosh ...

[singlepic id=11 w=320 h=240 float=right] Polynésie française – 2009 – 52 mn Réalisateur : Jean-Michel Corillon Production : Kwanza & Bleu Lagon Production & Canal Overseas Version française sous-titrée en anglais Maeva and Eteroa are 23 and 20 years old. Brother and sister by birth, they were born on the...

[singlepic id=7 w=320 h=240 float=right] Nouvelle Zélande – 2009 – 84 mn Réalisateur : Leanne Pooley Production : Diva Films Version anglaise sous-titrée en français This film offers a revealing look into the lives of the World’s only comedic, country singing, dancing and yodeling lesbian twin sisters. As well as...

[singlepic id=1 w=320 h=240 float=right] Nouvelle Calédonie – 2008 – 52 mn Réalisateur : Antoine Letenneur & Jean-Noël Mero Production : RFO Nouvelle Calédonie & RFO Archipels Version française sous-titrée en anglais 20 years after the events Canala still has a tarnished image. Far from the tourist circuit for a...

[singlepic id=44 w=320 h=240 float=right] Australie – 2008 – 83 mn Réalisateur: Amiel Courtin-Wilson Production: Film Camp Version anglaise sous-titrée en français At age 58, Jack is addicted to heroin and living on the streets. He is provocative, funny, and profoundly moving. Absolutely comfortable with his lifestyle, Jack supports...

[singlepic id=5 w=320 h=240 float=right] Hawaii – 2008 – 73 mn Réalisateur: Keala Kealy Production:  Kuleana Works Production Version anglaise sous-titrée en français This film documents Native Hawaiian resistance to the ongoing desecration of burials and sacred sites, the U.S. Military presence in Hawaii and the dispossession of the Hawaiian...